# SDR SIMA20130404008

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 21,121 hours, 18,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND LEFT & RIGHT EXTERIOR EMERGENCY LIGHTS INOPERATIVE DURING PS1 CHECK.  REMOVED AND REPLACED THE  BATTERY POWER SUPPLY IAW MM 33-50-04 AND EXTERNAL EMERGENCY LIGHT ON RIGHT SIDE IAW MM 33-50-10.    AIRCRAFT RETURNED TO SERVICE.
